Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Ulusal 2016

The effect of sulforaphane on the levels of serum cystatin-c in acetaminopheninducednephrotoxicity in rats

EDA DOKUMACIOĞLU, HATİCE İSKENDER, Mustafa Sinan Aktaş, Başak Hanedan, Ali DOKUMACIOĞLU, Tuğba MAZLUM SEN, SİNAN SARAL

Dicle Tıp Dergisi Cilt 43 · ss. 383–389 · 01.03.2016
DOI ile aç

Atıf için künye

DOKUMACIOĞLU, E., İSKENDER, H., Aktaş, M. S., Hanedan, B., DOKUMACIOĞLU, A., MAZLUM SEN, T., & SARAL, S. (2016). The effect of sulforaphane on the levels of serum cystatin-c in acetaminopheninducednephrotoxicity in rats. Dicle Tıp Dergisi, 43, 383–389. https://doi.org/10.5798/diclemedj.0921.2016.03.0701

BibTeX
@article{dokumacioglu2016-253792,
  author = {DOKUMACIOĞLU, EDA and İSKENDER, HATİCE and Aktaş, Mustafa Sinan and Hanedan, Başak and DOKUMACIOĞLU, Ali and MAZLUM SEN, Tuğba and SARAL, SİNAN},
  title = {The effect of sulforaphane on the levels of serum cystatin-c in acetaminopheninducednephrotoxicity in rats},
  journal = {Dicle Tıp Dergisi},
  year = {2016},
  volume = {43},
  pages = {383--389},
  issn = {1300-2945},
  doi = {10.5798/diclemedj.0921.2016.03.0701},
  url = {https://akademik.atauni.edu.tr/yayinlar/253792-the-effect-of-sulforaphane-on-the-levels-of-serum-cystatin-c-in}
}